# SDR SIMA2012013001

- Difficulty date: January 10, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 19,174 hours, 17,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Row 9a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4047,  FLOOR EMERGENCY LIGHT AT ROW 9A INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-50-12-000-801-A AND 33-50-12-400-801-A. THE OPSL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
